Existence and Stability of Solutions for Bilinear Control System with Rieman-Leovel Initial Condition

Sameer Q. Hasan, Fatima S. Hussein


In this paper, we shall study the existence of a new class called fractional Caputo type of order sobolev type fractional order differential Equations motion in separable Banach spaces. The class of impulsive nonlinear fractional order bilinear control differential Equations with Riemann Leovel differential initial value studied and discussed also given the important results for the almost periodic mild solution to be sTable by using Menards function and granwal fractional inequality.


fractional Caputo differential, Riemann Leovel differential, Menards function, granwal fractional inequality.

Full Text:



Haiping Y., Gianming G., Yongsheng D., "Ageneralized Gronwall Inequality and Apllication to Fractional Differential Equation", G. Math. Anal. appl, 328, pp. 1075-1081, 2007. CrossRef

Hernandez E.,''Existence result for partial neutral integrodifferential Equations with unbounded delay'', Math J., Anal, Appl, 292(1), pp.194-210, 2004. CrossRef

Istratescu, V.I., "Fixed Point Theory", D. Reidel Publishing Co., Dordrecht, 1981. CrossRef

Junwei L., Chuanyi Z., "Existence and stability of almost periodic solutions for impulsive differential Equations", Advances in Difference Equations, 2012.

Podlubny I., "Fractional Differential Equations", Academic Press, San Diego. California, USA, 1999.

Quaez U., Abid S., Hasan S., "Approximate Controllability for Some Classes of Fractional Stochastic Equations Driven By Fractional Brownian Motion", A Thesis of the College of Education AL-Mustansiriyah, 2015.

Wang Q., Zhang H., Ding M., and Wang Z., ''Global attractivity of the almost periodic solution of a delay logistic population model with impulses,'' Nonlinear Analysis: Theory, Methods & Applications,vol.73,no.12,pp.3688–3697,2010. CrossRef

DOI: http://dx.doi.org/10.23851/mjs.v28i1.322


  • There are currently no refbacks.

Copyright (c) 2017 Al-Mustansiriyah Journal of Science

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

Copyright (c) 2018 by Al-Mustansiriyah Journal of Science
ISSN: 1814-635X (Print), ISSN: 2521-3520 (online)